# SDR IXXA0300044O

- Difficulty date: June 19, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 84,074 hours, 33,181 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Cracked
- Location: Oil System
- Part time: 84,074 hours, 33,181 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT FROM KSJC TO KTOL, NR 2 OIL PRESSURE LIGHT ILLUMINATED WITH 20 PSI OIL PRESSURE, TEMP 72 DEGREE C AND OIL QUANTITY 3 QUARTS.  SHUT DOWN NR 2 ENGINE.  CREW LANDED IN TOL WITHOUT INCIDENT.  MAINTENANCE FOUND LINE AFT OF OIL PRESSURE TRANSMITTER CRACKED AT FLARE.  MAINTENANCE REMOVED AND REPLACED LINE IN ACCORDANCE WITH DOUGLAS AIRCRAFT DC-8 MAINTENANCE MANUAL. OPERATIONAL CHECK GOOD ON GROUND.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
